Doctor insights on:
I take Keppra (levetiracetam) for my seizures. I was ordered to take a drug test a breathalyzer test today. I failed can Keppra (levetiracetam) cause it? I had no alcohol to drink
Can I drink alcohol while taking keppra (levetiracetam)? I don't have epilepsy. Taking this medicine because I had eclampsia after I gave birth which caused 2 seizure
Same issues: Using levETIRAcetam together with ethanol may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people may also experience impairment in thinking, judgment, and motor coordination. Don't drink and take Keppra together please. Ref: https://www.drugs.com/interactions-check.php?drug_list=1034-14582,1448-858 ...Read more
What're the effects drinking alcohol while taking these medications: paroxetine, zolpidem, and levetiracetam?
Additive: Acohol has an additive sedating effect with all those meds. That you're taking that particular pharmacological cocktail implies you have a significant neuropsychiatric disorder. Alcoholmusevin these conditions can be detrimental. Please share your drinking history with prescribing doctor. ...Read moreSee 1 more doctor answer
Keppra (levetiracetam) weaned down?: So you're taking keppra (levetiracetam) and you want to stop taking it. Have you discussed this with the doctor who is prescribing the keppra (levetiracetam)? Have you asked your doctor the post question? Please repost and state your doctor's answers to your questions; or, if you haven't asked your doctor, please state why not. ...Read more
Not known: The best info i could find on this is on the wikipedia.Com website and reads as follows : the exact mechanism by which Levetiracetam acts to treat epilepsy is unknown. However, the drug binds to a synaptic vesicle glycoprotein, sv2a,  and inhibits presynaptic calcium channels. this is believed to impede impulse conduction across synapses.. ...Read moreSee 1 more doctor answer
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, anxiety, irritability or agitation, dizziness, mood changes, nervousness, loss of appetite, vomiting, diarrhea, constipation, and changes in skin pigmentation. Serious side effects may include depression, hallucinations, suicidal thoughts, seizures. ...Read more
Depends: It depends on the dose and the patient. Evereone reacts differently. ...Read more
Usually at least : Some fatty tissue will be lost from the breasts with over-all weight loss. ...Read more
Keppra (levetiracetam): Yes, as do all other medications.Get a more detailed answer ›
Can keppra (levetiracetam) cause dyslexia symptoms? My son started having symptoms shortly after taking the medication
My dr had me stop keppra, (levetiracetam) 750, after 6 months and now I have horrific headaches and feaver. Should o be worried. And how long will this last?
Withdraw...: If you had been seizures free and your doctor determined it is safe to go off medication - as Keppra (levetiracetam)...it should be rather tapered off rather stop as " Cold turkey"! Your symptoms sounds most as a withdraw.. . if will eventually go away but there is some risk of seizure as well! Talk to your neurologist ASAP. ...Read more
I've been on Keppra (levetiracetam) 500 MG twice daily 5 years. My Dr. says OK to come off, & I should cut to once daily for 1 week, then stop. A reasonable taper?
Personally I'd go: ...a bit slower but that's just me.....I can't say that a 1 week taper is unreasonable for Keppra (levetiracetam)...it does not have an exceedingly long half life.....so as soon as you stop taking it the levels begin to drop. If you've got questions then, please visit me and write me a question at: www.healthtap.com/drsaghafi ...Read more
Generics: Keppra (levetiracetam) is the name brand and made by only one manufacturer...Ubc. Levetiracetam is the generic which has to comply with fda to be 100% +/- 20% of the milligram percentage of the active name brand. There are countless different generic manufacturers...If you are worried about the generic potency d/w your doctor and probably get a blood level to see how your body absorbs the drug... ...Read more
Yes.: That is a very high dose of Keppra (levetiracetam). Fortunately, Keppra (levetiracetam) is a fairly safe and well tolerated medication but could produce behavioral and mood side effects. I would speak to your prescribing physician about a lower dose or an alternative medication. Increasing doses of Keppra (levetiracetam) usually does not provide further benefit. ...Read moreSee 1 more doctor answer